Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 760359, 21 pages
http://dx.doi.org/10.1155/2012/760359
Research Article

Reliability Analysis of Wireless Sensor Networks Using Markovian Model

Department of Automation, University of Science and Technology of China, Hefei 230027, China

Received 11 December 2011; Accepted 26 March 2012

Academic Editor: Chong Lin

Copyright © 2012 Jin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Sohraby, D. Minoli, and T. Znati, Wireless Sensor Networks: Technology, Protocols, and Applications, John Wiley and Sons, 2007.
  2. W. Dargie and C. Poellabauer, Fundamentals of Wireless Sensor Networks: Theory and Practice, John Wiley and Sons, 2010.
  3. H. Zhu, H. Luo, H. Peng, L. Li, and Q. Luo, “Complex networks-based energy-efficient evolution model for wireless sensor networks,” Chaos, Solitons and Fractals, vol. 41, no. 4, pp. 1828–1835, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Chen, C. K. Tse, and J. Feng, “Impact of topology on performance and energy efficiency in wireless sensor networks for source extraction,” IEEE Transactions on Parallel and Distributed Systems, vol. 20, no. 6, pp. 886–897, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. H. K. Qureshi, S. Rizvi, M. Saleem, S. A. Khayam, V. Rakocevic, and M. Rajarajan, “Poly: a reliable and energy efficient topology control protocol for wireless sensor networks,” Computer Communications, vol. 34, no. 10, pp. 1235–1242, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. D. W. Stroock, An Introduction to Markov Processes, Springer, Berlin, Germany, 2005. View at Zentralblatt MATH
  7. M. Mariton, Jump Linear Systems in Automatic Control, Marcel-Dekker, 1990.
  8. X. Mao, C. Yuan, and G. Yin, “Approximations of Euler-Maruyama type for stochastic differential equations with Markovian switching, under non-Lipschitz conditions,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 936–948, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Liu, Z. Wang, and X. Liu, “Exponential synchronization of complex networks with Markovian jump and mixed delays,” Physics Letters A, vol. 372, no. 22, pp. 3986–3998, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Liu, D. W. C. Ho, and Y. Niu, “Stabilization of Markovian jump linear system over networks with random communication delay,” Automatica, vol. 45, no. 2, pp. 416–421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Liao, G. Chen, and E. N. Sanchez, “LMI-based approach for asymptotically stability analysis of delayed neural networks,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 7, pp. 1033–1039, 2002. View at Publisher · View at Google Scholar
  13. X. Mao, “Stochastic versions of the LaSalle theorem,” Journal of Differential Equations, vol. 153, no. 1, pp. 175–195, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. K. Hassan, Nonlinear Systems, Prentice Hall, 2002.
  15. C. Yuan and X. Mao, “Robust stability and controllability of stochastic differential delay equations with Markovian switching,” Automatica, vol. 40, no. 3, pp. 343–354, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. B. Øksendal, Stochastic Differential Equations, Springer, New York, NY, USA, 2000.